# SDR MALA976604

- Difficulty date: October 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N442XJ
- Make and model: Saab 340B
- Aircraft serial: 442
- System (JASC): 2611 · Smoke Detection
- Part: Relay
- Part number: M835362024M
- Condition: Failed
- Location: Cargo Compt
- Stage of operation: NR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CARGO SMOKE ANNUNICATOR ILLUMINATED.  INSPECTED CARGO, NO SMOKE NOTED.  SUSPECT FAULTY DETECTION.  MAINTENANCE REPLACED TEST BOX RELAY, OPS CHECK GOOD.
